# SDR SWAA2023021694403

- Difficulty date: January 23, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 34,269 hours, 15,729 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. HORIZ. STAB FWD UPPER METAL SLIDING SEAL CRACKED.<[01] DRILLED AND INSTALLED ATTACH BRACKET TO SLIDING SEAL AS REQUIRED I.A.W. SRM 51-40-02.;[02] 1. DANIEL BUCKMAN (TECHNICIAN); 31-JAN-2023 16:51 UTC DRILLED AND INSTALLED ATTACH BRACKET TO SLIDING SEAL AS REQUIRED I.A.W. SRM 51-40-02. INSPECTED.;[03] REMOVED AND REPLACED SLIDING SEAL AS REQUIRED I.A.W. M/M 53-31-31. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.;[04] VERIFIED WORK IN C/A #3
